# SDR ORJA96109

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUP OF EMERGENCY OVERHEAD LIGHTS NEAR AISLE 20 WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (M)
